# SDR 2010F00143

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD SEAT TRACK BETWEEN FRAME 23 AND 29 HAS LEVEL II CORROSION BEYOND SRM LIMITS.
